# SDR TRAX200701157

- Difficulty date: August 11, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 15,300 hours, 12,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB CRACKED AT RBL 9.  INSTALLED RT DRIP TRAY ALL WORK DONE IAW CRJ 200 SRM 51-42-16 DK 7022603, JOB COMPLETE.  SUPPLEMENTAL - SDR CLOSED 08/17/07.
